# SDR DALA2024020501532

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 24,870 hours, 15,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5727808) AFT LEFT DOOR EMERGENCY LIGHTS INOP. REMOVED & REPLACED BATTERY PACK. M1673 & OPS CHEK PER B737 AMM 33-51.
